Sunday, September 2, 2012

This blog and the next few months

Hey, folks! It's been a while since I've written a more personal post. Anyway, this is mostly an FYI to let my handful of regular readers know that my posting schedule may get kind of wonky over the next few months. I recently started taking some nasty medication. So far, side effects have been relatively mild, and I'm hoping they will stay that way. Nausea, fatigue, and a couple other things have cropped up. Naps seemed to have helped with the fatigue, and, if ginger ale and crackers don't start working for my nausea, I'm hoping the meds my doctor prescribed will.

Currently, my last day of meds is supposed to be February 1, 2013. I have it marked on a calendar, and I'm counting down the days. In the meantime, I'd like to continue writing this blog, but I don't know how often I'll manage to post, or how often I'll finish something I can post about. It seems to be taking longer than usual for me to finish writing or reading anything.

Well, with any luck, I'll be writing a post soon about the first season of Downton Abbey. I started watching it over the weekend, and I love it. My mom has given me a few spoilers, and now I'm fretting over Mr. Bates.

4 comments:

  1. Yuk, 5 months! I hope these bad side effects are temporary and you feel better soon. Maybe you can do slightly shorter posts?

    ReplyDelete
    Replies
    1. I just looked, and I think I may have miscounted - my actual last day might be February 8th. Either way, it feels like a long time from now. Happily, I get to stop one of the meds in 11 more weeks. I don't think that's the one that's making me nauseous, unfortunately, but at least *what* I eat won't matter quite so much once I'm off it.

      Shorter posts might be a good idea. I'm so used to doing the longer ones that it'll take some adjusting, though.

      Delete
  2. I hope things have settled down for you and that you are feeling better now. Hang in there; it seems like an eternity from this end, but every day gets you one step closer to the end of treatment. Good luck to you.

    ReplyDelete
    Replies
    1. Thanks, Sam. My body seems to be adjusting to the medication, finally, and things are getting better. Here's hoping it's all working!

      Delete

Related Posts Plugin for WordPress, Blogger...